| Model Number |
7070-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
01/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is improper implant size selection.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2018 where three implants were placed.The patient complained of radicular pain following the procedure.The surgeon determined that the cranial positioned implant had breached the neuroforamen.Four days after the initial procedure, the surgeon performed a revision procedure where he removed the implant and replaced it with a shorter infuse implant.The patient's radicular pain symptoms resolved following the revision procedure.